IJPAM: Volume 92, No. 5 (2014)
ALEXANDROV FUZZY TOPOLOGIES
Department of Mathematics
Gangneung, Gangwondo, 210-702, KOREA
Abstract. In this paper, we investigate the properties of upper approximation operators induced by Alexandrov fuzzy topologies in complete residuated lattices. We give their examples.
Received: March 1, 2014
AMS Subject Classification: 03E72, 03G10, 06A15, 06F07
Key Words and Phrases: complete residuated lattices, fuzzy preorders, join preserving maps, upper approximation operators, Alexandrov fuzzy topologies
Download paper from here.
DOI: 10.12732/ijpam.v92i5.7 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 719 - 729
This work is licensed under the Creative Commons Attribution International License (CC BY).